# SDR HEEA080561

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,735 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Part serial: 89022250
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AFCS KICKING IN PITCH, ROLL AND YAW.
